# SDR DALA1244223211

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 66,844 hours, 29,482 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR AFTER TAKE OFF, LOST GREEN HYD SYSTEM QTY WENT TO ZERO.  HYD G RSVR LOW LEVEL ECAM.  QRH PROCEDURES FOLLOWED.  PINNED AND TOWED TO GATE.
